# SDR DALA12016423210

- Difficulty date: December 16, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: D5227902820400
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD LT OVERWING EMERGENCY EXIT DOOR CURVED BEAM HAS CORROSION.  REMOVED CORROSION FROM CURVED BEAM IAW SRM 51-74-00  AND CHECK LIMITS ORIG THICK .039" AFTER REWORK .033" MAT. LOSS .006" NO ESTABLISH LIMITS IN SRM.  BLENDED AREA L=5.5" W=3.5" D=.006" IAW SRM 52-20-00, TABLE 103.  RECEIVED NEW CURVED BEAM, PN D5227902820400 BATCH NR 0002370531.  INSTALLED NEW CURVED BEAM IAW SRM 51-42-11 AND 52-20-00, FIG 201.
